Injections?????

Hi. I had surgery 7 weeks ago for removal of extensive endo in the pelvic area, severe pain has already returned. I am now to get an injection each month for 6 months to shut down my ovary(right ovary removed Dec 12 due to dermoid cyst) and go on HRT. Has anyone found that this helps and what happens after the injections stop? Any help at all appreciated x

4 Replies

oldestnewest
  • Hello im the same at u. Started mine a week ago and on the decapeptyl injection and livial (HRT) and had side effects all week, not sure wether its from the jag or tabs! I havent been given any info on this and was just sent away to get this done from my doctor :( Hope u can get the right answers u need though and hope you get on ok with ur's too. xx

  • Do you mind me asking what side effects that you had? Thanks so much for replying to me x

  • Hi Tracey1, I had a lap in October followed by 3 shots of decapeptyl. I found it got worse before it got better with the jabs. I still get hot flushes from the jabs even though my last one was at the start of december. If you look on the NHS website there's a list of side affects. I think headaches, muscle weakness, sore joints and of course the flushes are common. I also found it affected my sleep patterns. I hope you get some relief soon. Take care x

  • Hi, I had the same as you, a dermoid removed, and then had prostap injections ( I am still on them at the moment). For me they stopped the period type cramping pain which was becoming constant but I still have other pain.Despite this they have been a lifesaver for me as I literally couldn't walk without them. I was given livial to help with the side effects of the menopause which did help but eventually made me feel depressed. Everyone responds differently to things so you won't really know unless you decide to try them.

    When the injections stopped it took 6 months for my periods to return but apparently this was unusual and the normal amount of time is about 6 weeks.

    Hope this helps xx

You may also like...